MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI S DR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI S DR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDMC3D1
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient is deceased.The patient¿s spouse indicated they were told that if the heart was about the have a failure, the implantable cardioverter defibrillator (icd) would act and avoid for that to happen.Additionally, the patient¿s spouse indicated the patient may also show a physical reaction due to a shock in such a scenario.The cause of death was requested but not received.Additionally, it was reported that the remote monitor missed last scheduled transmission.No troubleshooting taken.Scheduled transmission did not take place as new remote monitor was not setup.The monitor is expected to be returned.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERA MRI S DR SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22051444
Report Number3004209178-2025-08635
Device Sequence Number13035500
Product Code LWS
UDI-Device Identifier00643169717244
UDI-Public00643169717244
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2018
Device Model NumberDDMC3D1
Device Catalogue NumberDDMC3D1
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer10/20/2025
10/27/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date10/24/2025
10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694758 LEAD, 5076-45 LEAD
Outcome Attributed to Adverse Event Death;
Patient Age76 YR
Patient SexMale